# SDR ASAA2023020841908

- Difficulty date: February 8, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 37,271 hours, 11,799 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 12399
- Condition: Failed
- Location: #1 Engine
- Part time: 3,187 hours, 973 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"BLEED TRIP OFF" ON DEPARTURE, CLIMBING THROUGH 12,000. RAN QRH PROCEDURE."TRIP RESET " DID NOT RESET. GROUNDED - YES. AIR TURNBACK -- REMOVED AND REPLACED PRSOV B737-900 AMM 36-12-02. REMOVED AND REPLACED HIGH STAGE REGULATOR AMM 36-11-07.
